MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP PENDING; PIN, TEMP FIX, THREADED MINI, 1.1 X 10MM

MEDLINE INDUSTRIES LP PENDING; PIN, TEMP FIX, THREADED MINI, 1.1 X 10MM
Model Number MMPF1110T
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility during a procedure the 'bb taks broke inside the patient and the doctor had to remove them'.According to the facility the doctor was able to remove the broken pieces and the procedure was completed without further issue.The sample was not returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility during a procedure the 'bb taks broke inside the patient and the doctor had to remove them'.

Brand Name
PENDING
Common Device Name
PIN, TEMP FIX, THREADED MINI, 1.1 X 10MM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14160651
Report Number1417592-2022-00054
Device Sequence Number2847744
Product Code LHX
UDI-Device Identifier10080196690886
UDI-Public10080196690886
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMMPF1110T
Device Catalogue NumberMMPF1110T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale